TU Darmstadt / ULB / TUbiblio

Commutative diagrams in the fine arts

Hofmann, Karl H. (2002):
Commutative diagrams in the fine arts.
49, In: Notices of the American Mathematical Society, pp. 663-668, [Article]

Item Type: Article
Erschienen: 2002
Creators: Hofmann, Karl H.
Title: Commutative diagrams in the fine arts
Language: English
Journal or Publication Title: Notices of the American Mathematical Society
Volume: 49
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item